# SDR ASAA2023082844830

- Difficulty date: August 28, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 29,013 hours, 9,061 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 32156185
- Part serial: 12560
- Condition: Faulty
- Location: #2 Engine
- Part time: 29,011 hours, 9,060 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AMBER TAI INDICATION ABOVE #2 N1 GAUGE. GROUNDED - YES. CREW STATED THEY DID NOT OPERATE EITHER ENG COWL ANTI-ICE VALVES DURING THIS PARTICULAR FLIGHT. SUSPECT OVERPRESSURE COND DURING ENG OPERATION. PERFORMED OPS CHECK ON #2 ENG COWL ANTI-ICE VALVE VIA APU BLEED, VALVE OPERATED NORMALLY. AS A PRECAUTION REPLACED #2 ENG COWL ANTI ICE VALVE. B STEVENSON 55549 REF AMM 30-21-11. PERFORMED #2 ENG IDLE RUN REF AMM 71-00-00. NO ABNORMAL INDICATIONS NOTED. JH 43824 08/29/2023. #2 ENG COWL ANTI-ICE VALVE OPS CHECKS GOOD.ETOPS GROUND VERIFICATION SUCCESSFUL SEAMC JEREMY NOTIFIED.
